Tornadoes · United States · Ohio · 2026
EF0 tornado, Fredericktown, Ohio, March 26, 2026
This EF0 tornado ran 0.1 miles across Knox County on March 26, 2026, touching down at 8:56 PM EDT and reaching 20 yards wide. It killed nobody.
Preliminary. This is NWS CLE's damage survey, filed in the Damage Assessment Toolkit as KnoxTor. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The survey
- Rating, as surveyed
- EF0, preliminary
- Date
- March 26, 2026
- Touchdown
- 8:56 PM EDT (00:56 UTC)
- Lifted
- 8:57 PM EDT (00:57 UTC)
- On the ground
- 1 minutes
- Path length
- 0.1 miles (0.1 km)
- Path width
- 20 yards (18 m)
- Deaths
- 0
- Injuries
- 0
- County
- Knox County
- Touchdown point
- 40.435, -82.592
- Lift-off point
- 40.434, -82.591
- Highest wind the damage implies
- 75 mph
- Surveyed by
- NWS CLE
- The office's name for it
- KnoxTor
- Survey last edited
- March 27, 2026
- Record number
- None yet. SPC numbers 2026 in the spring of 2027.
What the survey found
A brief tornado began just west of Granny Creek road southwest of Fredricktown. The tornado ripped off part of a metal roof of a barn and carried it southeast, with debris scattered across a field on the east side of the road.
Written by NWS CLE in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.
The damage survey
4 damage points were recorded along this path by NWS CLE, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 95 mph.
- 60 x 100 ft outbuilding completely destroyed, debris thrown to the south southeast in a concentrated path for 100 to 200 yds
- Group of pines snapped and twisted in a convergent pattern. Several hardwood trees uprooted.
- Southwest corner of roof panel ripped from building, lofted to the southeast and spread out across the field.
- Sporadic but concentrated area of snapped trees.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
At the surface, a cold front moved from the southern Great Lakes region to the Upper and Middle Ohio Valley during the early afternoon through late evening hours of the 26th as a low moved east-northeastward from southern Quebec to the Gulf of Saint Lawrence. Along and ahead of the front, scattered multicell and isolated supercell thunderstorms impacted northern Ohio as the storms persisted generally eastward or southeastward during the late afternoon through mid-evening hours of the 26th, amidst moderate to strong effective bulk shear and weak to moderate MUCAPE. The storms produced sporadic straight-line convective wind damage and severe hail. Two weak tornadoes occurred; one in Morrow County and the other in Knox County, where mixed layer LCL's were favorably-low and surface-based ESRH was maximized due to southwesterly low-level jet development.
This very brief EF0 tornado with estimated peak winds of 75-mph began just west of Granny Creek Road, southwest of Fredericktown. The tornado ripped off part of a barn's metal roof and scattered the debris southeastward before the tornado ended in vicinity of the road. Radar data suggest this tornado was associated with an anticyclonic mesovortex along the equatorward side of the descending rear-inflow jet of a bow echo and the bow echo was embedded in the flanking line of a cyclonic supercell.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
18 minutes of warning. NWS CLE issued a tornado warning for this county at 00:38 UTC, 18 minutes before the tornado touched down, in force until 01:30 UTC.
The county was under a tornado watch, issued at 20:57 UTC and running to 02:15 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:57 UTC | 02:15 UTC | Tornado Watch | CLE |
| 00:38 UTC | 01:30 UTC | Tornado Warning | CLE |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Enhanced Risk, with a 0.05 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 20:00 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the tornado touched down at Mar 26, 8:07 PM EDT, 49 minutes earlier. Its key messages:
- 1) Severe weather is expected this afternoon through tonight with all severe hazards possible (i.e. - damaging wind gusts, large hail, and tornadoes). Storms will be fast moving but will also train over the same areas, which may allow for locally heavy rainfall and isolated flooding. 2) High pressure behind the cold front will usher in dry, but cold, conditions on Friday. Temperatures warm through the weekend. Precipitation chances return early next week.
Area forecast discussion, Mar 26, 8:07 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
807 PM EDT Thu Mar 26 2026
.WHAT HAS CHANGED...
A Tornado Watch has been issued for the entire area through 11PM
tonight as confidence continues to increase in a multi-hazard
severe weather event. There remains an Enhanced Risk (Level 3 of
5) for severe weather with large hail and strong winds the
primary concern, however a tornado or two cannot be ruled out.
In addition, confidence continues to increase in localized heavy
rainfall with these storms. Short, intense bursts of
precipitation may result in elevated rainfall rates over 0.5"
possible.
&&
.KEY MESSAGES...
1) Severe weather is expected this afternoon through tonight with
all severe hazards possible (i.e. - damaging wind gusts, large hail,
and tornadoes). Storms will be fast moving but will also train over
the same areas, which may allow for locally heavy rainfall and
isolated flooding.
2) High pressure behind the cold front will usher in dry, but cold,
conditions on Friday. Temperatures warm through the weekend.
Precipitation chances return early next week.
&&
.DISCUSSION...
KEY MESSAGE 1...
Convection is beginning to enter the forecast area this afternoon as
a cluster of sub-severe thunderstorms pushing across Lake Erie are
creeping south into Northeast Ohio and Northwest Pennsylvania. Not
anticipating much with this cluster of thunderstorms given limited
instability. The main show with the Enhanced Risk (Level 3 of 5)
will come within the next few hours as we are already beginning to
see a nose of MLCAPE 200-500 J/kg coupled with 70-80 knots of
bulk shear develop across the western half of the forecast area.
Thunderstorms are expected to rapidly initiate along a line
extending from Central Illinois into Northern Ohio between 19
and 21Z. At the onset, there may be a mix of both supercells and
organized linear convection. With any initial development of
supercells the large hail and tornado threat will be the
primary severe weather hazard. Convection will quickly
transition to a line of severe thunderstorms along the
approaching cold front. The primary threat in a linear set up
will be damaging wind gusts with a few embedded QLCS tornadoes
possible. The cold front will push south through the evening and
early overnight hours with the severe threat likely diminishing
around midnight tonight. Stay weather aware this evening as
future severe weather watches and warnings may be issued!
Despite a strong LLJ overhead and fast storm motions, the mean layer
flow will be parallel to the advancing cold front. Additionally,
PWAT values will rise to the 1.25-1.50" range which exceed 90th
percentiles for late March. The latest 12Z guidance indicates that
there may be an axis of rainfall amounts of 1.50-1.75" along and
south of US-30. The 12Z HREF 6-hr LPMM also highlights the potential
for locally higher swaths of 2.00+ inches of rainfall across
portions of North Central Ohio. To highlight this threat, the
Weather Prediction Center has upgraded a portion of our forecast
area to a Slight Risk (Level 2 of 4) for heavy rainfall/flash
flooding.
KEY MESSAGE 2...
The cold front exits south by Friday morning as high pressure builds
across the region in its wake. Dry conditions with much cooler
temperatures are anticipated Friday through Saturday night. Lows
tonight immediately behind the front will fall into the low 30s.
Afternoon highs Friday and Saturday will rise into the upper 30s to
mid 40s. Lows drop into the 20s Saturday night. Temperatures will
begin to increase on Sunday as the high exits to the east and ushers
in southerly flow. Highs rise into the mid 50s by Sunday with
highs in the upper 60s to lower 70s anticipated to end March
and begin April. A series of upper level disturbances are
expected to track across the region through early next week.
Daily rain chances are expected with higher chances Tuesday and
Wednesday.
&&
.AVIATION /00Z Friday THROUGH Tuesday/...
Diminished conditions are being observed across the CWA this
evening as severe storms continue to move east. Primary threat
this evening will be gusty winds and large hail at all
terminals, although those closest to the lake and KTOL may avoid
the bulk as they are behind the boundary. As these showers move
out, ceilings will remain non-VFR with the potential of some fog
building in further reducing conditions.
Please see the other notes from the previous update as they
remain relevant in this TAF period as well. Here is the previous
discussion...
Behind frontal passage, lingering rain showers
are expected to persist for a few hours into the early morning
tomorrow keeping conditions down to MVFR/IFR. The widespread
rain showers will move out of the region starting around 08Z for
the northern sites and 12Z for sites to the south. Non-VFR
ceilings are expected to continue for most sites through mid-day
tomorrow when ceilings begin to rise.
Behind the front, as winds shift to be northerly, they will
diminish to around 10 knots sustained, gusting to around 20
knots and will continue through the remainder of the TAF period.
Outlook...Non-VFR ceilings expected through Friday afternoon
with periodic rain showers possible in the morning. Non-VFR
possible on Monday with rain showers/thunderstorms.
&&
.MARINE...
Winds across Lake Erie are currently out of the southwest at 10-15
knots with occasional gusts up to 20 knots. A cold front will move
from the north to the south over the lake this evening and winds
quickly shift to be out of the north behind the front. Winds
will also increase to around 15-20 knots across the lake and
waves will build to be 3-5 feet across much of the nearshore. As
a result, a Small Craft Advisory is active for the nearshore
zones from Reno Beach to Willowick from 11 PM tonight to 4 PM
Friday and for Willowick to Conneaut from 2 AM to 4 PM Friday.
Winds will begin to diminish Friday afternoon to 10-15 knots and
shift to be more northwesterly by Saturday morning as high
pressure builds in from the west. Waves as well will diminish to
around 1-3 feet by Friday afternoon. The high pressure will
drift to the east throughout the day into Sunday and winds will
shift to be out of the southwest around 5-10 knots with waves
less than 3 feet. On Monday, a cold front will drift across Lake
Erie and winds will increase to be 10- 15 knots out of the
southwest and waves building to 3-5 feet for areas east of the
Islands through Monday night. By Tuesday, the cold front will
drift south of the lake and and winds will shift to be out of
the south to southeasterly at 15-20 knots. Will need to monitor
for the potential for another Small Craft Advisory for early
next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 11 PM this evening to 4 PM EDT
Friday for LEZ143>146.
Small Craft Advisory from 2 AM to 4 PM EDT Friday for LEZ147-
148.
&&
DISCUSSION...04/13
AVIATION...04/23
MARINE...23Hazardous weather outlook, Mar 26, 4:59 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 459 PM EDT Thu Mar 26 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and tornadoes. Localized heavy rainfall and minor flooding is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ142>148-162>168-272100- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Widespread showers and thunderstorms are expected this afternoon and evening. Storms will be capable of producing damaging wind gusts, large hail, and waterspouts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ149-169-272100- Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 ...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-272100- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- 459 PM EDT Thu Mar 26 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Scattered showers and thunderstorms are expected this afternoon and evening. Some may be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 26, 7:52 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
752 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM Hail 1 NW Van Buren 41.15N 83.66W
03/26/2026 E1.75 Inch Hancock OH Trained Spotter
&&Local storm report, Mar 26, 8:01 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
801 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM Hail 2 SW Lambertville 41.72N 83.65W
03/26/2026 E1.00 Inch Lucas OH Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 26, 8:05 PM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
805 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Hail 3 NE Mccomb 41.14N 83.77W
03/26/2026 E1.00 Inch Hancock OH Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Mar 26, 8:17 PM EDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
817 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM Hail 3 SE Fostoria 41.13N 83.37W
03/26/2026 E1.00 Inch Seneca OH Trained Spotter
Quarter size hail at intersection of St Rt
18 and Twn Rd 47.
&&
dgbLocal storm report, Mar 26, 8:26 PM EDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
826 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Tstm Wnd Dmg 3 NNE Vienna 41.29N 80.65W
03/26/2026 Trumbull OH Fire Dept/Rescue
Corrects previous tstm wnd dmg report from 3
NNE Vienna. Roof damage confirmed from an
outbuilding roof.
&&
dgbLocal storm report, Mar 26, 8:49 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
849 PM EDT Thu Mar 26 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Hail 5 SSW Galion 40.67N 82.84W
03/26/2026 E0.88 Inch Morrow OH Trained Spotter
&&The air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Cncnati-Daytn, OH (KILN), 00:00Z
0.9 hours before the tornado, 152 km from the path. March 27, 2026.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -294 J/kg
- Surface CAPE
- 1066 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
- 0-3 km lapse rate
- 6.4 K/km
Cncnati-Daytn, OH (KILN), 12:00Z
11.1 hours after it, 152 km from the path. March 27, 2026.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -98665 J/kg
- Surface CAPE
- 3 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 1.1 K/km
The radar
The Cleveland radar (KCLE), 125 km away, was scanning. The volume nearest the touchdown began at 00:55 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 00:32 UTC | TSTM WND DMG | 2 S Bucyrus | Crawford, OH | Trees downed south of Bucyrus. |
| 00:33 UTC | TSTM WND DMG | 4 Nne Waldo | Marion, OH | Trees and powerlines down north of Waldo. |
| 00:40 UTC | TSTM WND DMG | Edison | Morrow, OH | Trees down. |
| 00:41 UTC | TORNADO | 2 Ene Mount Gilead | Morrow, OH | An EF-1 tornado with maximum wind speeds of 95 mph and a maximum width of 75 yards began northeast of Mount Gilead along US 42 near Home Road, causing extensive tree damage including multiple snapped and uprooted trees. |
| 00:42 UTC | TSTM WND DMG | 2 Ne Cardington | Morrow, OH | Trees downed. |
| 00:42 UTC | TSTM WND DMG | Galion | Crawford, OH | Tree downed. |
| 00:42 UTC | HAIL 0.88 | 5 Ssw Galion | Morrow, OH | |
| 00:42 UTC | HAIL 0.88 | 5 Ssw Galion | Morrow, OH | |
| 00:43 UTC | TSTM WND DMG | 5 Nne Mount Gilead | Morrow, OH | Trees and powerlines down near Candlewood Lake. |
| 00:45 UTC | TSTM WND DMG | 3 Nnw Chesterville | Morrow, OH | Several trees down on two properties off of Township Road 96. Time estimated via radar. |
| 00:45 UTC | TSTM WND DMG | 1 Ssw Magnetic Springs | Union, OH | Lines down on 347 and Jackson. Time estimated from RADAR. |
| 00:46 UTC | HAIL 1.5 | 6 Ne Mount Gilead | Morrow, OH | delayed report - 1.5 inch hail. |
| 00:48 UTC | TSTM WND DMG | 4 E Mount Gilead | Morrow, OH | Damage to the roof of a building at Hidden Lakes Campground. A few branches also broken off at the campground. |
| 00:56 UTC | TSTM WND DMG | Fredericktown | Knox, OH | Tree downed on a house near Fredericktown. |
| 00:56 UTC | TORNADO | 4 Sw Fredericktown | Knox, OH | A brief EF-0 tornado with maximum wind speeds of 75 mph and a maximum width of 20 yards began just west of Granny Creek road southwest of Fredricktown. The tornado ripped off part of a metal roof of a barn and carried it |
| 01:00 UTC | HAIL 1 | 3 Sw Lexington | Richland, OH | Report from mPING: Quarter (1.00 in.). |
| 01:02 UTC | TSTM WND DMG | 3 Sse Fredericktown | Knox, OH | Sporadic trees down across Knox County. Most of the down trees were observed in Fredericktown and Mount Vernon. Time estimated via radar. |
| 01:04 UTC | TSTM WND DMG | Mount Vernon | Knox, OH | A few calls for downed trees and powerlines in the Mt Vernon area. |
| 01:04 UTC | HAIL 1 | 3 S Butler | Knox, OH | |
| 01:26 UTC | HAIL 1.5 | 4 Sw Nellie | Coshocton, OH | Report from mPING: Ping Pong Ball (1.50 in.). |
| 01:30 UTC | HAIL 1.5 | 4 Ssw Nellie | Coshocton, OH | Time estimated from radar. |
| 01:31 UTC | TSTM WND GST 47 | 2 Se Dublin | Franklin, OH | ASOS station KOSU Columbus Ohio State University Airport. |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2026 tornado in OhioEvery tornado in Ohio since 1950Warnings in force in Ohio nowThe forecast where you are
The other tornadoes of March 26, 2026
4 more have been surveyed in the United States that day, so far.
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.
Sources
NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.